Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Efficient algorithms for the regularization of dynamic inverse problems: II. Applications
Authors: Schmitt, U.; Louis, A. K.; Wolters, Carsten Hermann; Vauhkonen, M.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Inverse Problems
Volume: 18
Issue / Number: 3
Start Page: 659
End Page: 676
Document Type: Article
ID: 239350.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.